# SDR 06FDEA1225

- Difficulty date: March 24, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 40,416 hours, 28,113 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SLR0C4L
- Part serial: 73E
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, S/O NOTED NR 3 ENG OIL PRESSURE INDICATED LOW 32 PSI.  T/O WAS REJECTED AT 80 KIAS, BRAKE COOLING  CHART RAN AT 151000 LBS WEIGHT 1000PA 80 KTS EQUAL 16 MIN COOLING TIME.  REMOVED AND REPLACED NR 3 OIL PRESS IND IAW 727-200 MM 79-32-000-5, RAN ENGINE PER JRH OPS CHECK NORMAL.  OK FOR SERVICE.
